# SDR IPXA2015022886513

- Difficulty date: February 27, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 50,593 hours, 16,778 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ETOPS AT 1915Z SMELLED SMOKE IN COCKPIT.  HEARD THE FWD EQ EXIT FAN SHUTDOWN. STATUS MSG READ "FWD EQ EXH FAN".  DEF IAW MEL 21-58-4-2.  R & R FWD EQ FAN IAW MM 21-58-06. CKS NORMAL. THIS CLOSES M547952.  PLACARD REMOVED.
